Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Thyroid, weight gain. Taking thyronorm tablets. Safe to use metaslim powder and oil for weight loss?

HEY I am a thyroid patient.My thyroid is 7.9 tsh and I m taking 100mg thyronorm tablets and I gain 8 kg because of thyroid so is it safe to take metaslim powder and oil for reducing my wieght.I m really warried about my health and it is not possible for me to go for walk and join any health club because of personal problems my age is 33 and I m a house wife.PLz reply me soon. Thanks you.
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  240
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for writing your query to us.

I can understand that in todays hectic lifestyle people dont find time for exercise. But i would always advise to follow a healthy lifestyle rather than eating slimming tablets or powder or oil. The effect of this medicine is short lasting only till the time you consume it. Once you stop taking this weight loss medicines again you have the tendency to gain weight. You cant eat this medicines life long they also have side effects.
So kindly follow a healthy lifestyle.
Keep your thyroid levels in control.
Atleast 30 minutes of walk 5 days a week. If thats not possible than use staircase instead of lift.
Drink more water.
Have more fibre in diet .Avoid oily & fried foods.
Dont take stress about anything.
This simple measure itself can also help you to reduce your weight.

Wish you good health.
Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor